# SDR CALA2023050101297

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 122,269 hours, 18,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 14GT122327
- Condition: Corroded
- Location: Str38l-38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AAI INSPECTION FOUND BULK CARGO COMPT BS1560 NEAR BILGE AREA HAVE SIGN OF CORROSION TRANSFER REF HXWO 1703431 AND ORIGINATED BY EMP V896948 BULK CARGO COMPT BS1560 BILGE AREA BETWEEN STR38L AND STR38R SHEAR TIE REPLACED AS PER SRM51-10-02 AND INSTALLED AS PER SRM51-40-02 ATTACH FORM 44-0008 ITEM 1 TO ITEM 27 ACCOMPLISHED WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V898550 RII INSPECTED BY HX341008 ADD EMP:V896888
